# SDR VNAA2011042700024

- Difficulty date: April 24, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 16,583 hours, 16,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, REPAIRS WERE MADE TO THE FUSELAGE SKIN FROM FS 967 TO 977 BETWEEN STRINGERS 25L - 26L.  AIRCRAFT WAS REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
